The Journal of Geometric Analysis

, Volume 29, Issue 2, pp 1835–1835 | Cite as

Correction to: CR Sub-Laplacian Comparison and Liouville-Type Theorem in a Complete Noncompact Sasakian Manifold

  • Shu-Cheng Chang
  • Ting-Jung Kuo
  • Chien Lin
  • Jingzhi TieEmail author

1 Correction to: The Journal of Geometric Analysis

The original version of this article was updated to correct Eq. 3.7.

Copyright information

© Mathematica Josephina, Inc. 2018

Authors and Affiliations

  1. 1.Department of Mathematics and Taida Institute for Mathematical Sciences (TIMS)National Taiwan UniversityTaipeiTaiwan
  2. 2.Yau Mathematical Sciences CenterTsinghua UniversityBeijingChina
  3. 3.Department of MathematicsNational Taiwan Normal UniversityTaipeiTaiwan
  4. 4.Department of MathematicsNational Tsing Hua UniversityHsinchuTaiwan
  5. 5.Department of MathematicsUniversity of GeorgiaAthensUSA

Personalised recommendations